MAUDE Adverse Event Report: ZIMMER SURGICAL SA X-SERIES DUAL TRIGGER WIRE DRVR 0.6-2.2; SURGICAL POWER TOOL

ZIMMER SURGICAL SA X-SERIES DUAL TRIGGER WIRE DRVR 0.6-2.2; SURGICAL POWER TOOL
Model Number N/A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the locking mechanism was loose and failed to hold the pin.This event is related to a malfunction that could potentially lead to a sterility issue/serious injury.However, no patient harm or further outcome was reported.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Device was 36 months old and is not out of box failure.Upon receipt, the locking mechanism was loose and failed to hold pin.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, d4, g3, g6, h1, h2, h11.Review of the most recent repair record determined the locking mechanism was loose and failed to hold pin.The unit was scrapped.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and serial combination.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
X-SERIES DUAL TRIGGER WIRE DRVR 0.6-2.2
Common Device Name
SURGICAL POWER TOOL
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ  CH-1228
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ   CH-1228
Manufacturer Contact
christina arnt
56 e. bell drive
warsaw, IN 46582
5745273773
MDR Report Key19191190
Report Number0008031000-2024-00092
Device Sequence Number12881921
Product Code GEY
UDI-Device Identifier00889024521346
UDI-Public(01)00889024521346(11)210331(10)5014457
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberN/A
Device Catalogue Number89-8522-451-43
Device Lot Number5014457
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown